• #740435
  • Sandoz #00781528464

Children's Allergy Relief 10 mg Strength Chewable Tablet 30 per Box

CETIRIZINE HCL, TAB CHEW 10MG (30/BX)

Features
  • Compare to the active ingredient in Zyrtec
  • Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat
  • For indoor & outdoor allergies
  • More …
  Log In to Order
or

Product Specifications


Features
  • Compare to the active ingredient in Zyrtec
  • Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat
  • For indoor & outdoor allergies
  • Cetirizine is an antihistamine that reduces the natural chemical histamine in the body
More Information

Professionals Also Viewed